Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 59, NWS Milwaukee, WI

July 5, 2022Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 5, 2022, 5:33 PM CDT for Green County, Rock County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2022, 5:33 PM CDT (22:33 UTC)
Expired
Jul 5, 2022, 6:15 PM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 93 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2022-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2022-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2164 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

172 
WUUS53 KMKX 052233
SVRMKX
WIC045-105-052315-
/O.NEW.KMKX.SV.W.0059.220705T2233Z-220705T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
533 PM CDT Tue Jul 5 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Central Green County in south central Wisconsin...
  Southwestern Rock County in south central Wisconsin...

* Until 615 PM CDT.

* At 533 PM CDT, a severe thunderstorm was located near Monticello,
  or 7 miles north of Monroe, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monroe, Brodhead, New Glarus, Monticello, Newark, Juda and Avon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8962 4271 8981 4282 8966 4250 8915
TIME...MOT...LOC 2233Z 318DEG 22KT 4271 8965 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
3 follow-up statements
620 
WWUS53 KMKX 052251
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
551 PM CDT Tue Jul 5 2022

WIC045-105-052315-
/O.CON.KMKX.SV.W.0059.000000T0000Z-220705T2315Z/
Green WI-Rock WI-
551 PM CDT Tue Jul 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL GREEN AND SOUTHWESTERN ROCK COUNTIES...

At 551 PM CDT, a severe thunderstorm was located near Monroe, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Monroe, Brodhead, New Glarus, Monticello, Newark, Juda and Avon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8962 4271 8981 4282 8966 4250 8915
TIME...MOT...LOC 2251Z 318DEG 22KT 4262 8955 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
127 
WWUS53 KMKX 052302
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
602 PM CDT Tue Jul 5 2022

WIC045-105-052315-
/O.CON.KMKX.SV.W.0059.000000T0000Z-220705T2315Z/
Green WI-Rock WI-
602 PM CDT Tue Jul 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL GREEN AND SOUTHWESTERN ROCK COUNTIES...

At 602 PM CDT, a severe thunderstorm was located near Brodhead,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Monroe, Brodhead, New Glarus, Monticello, Newark, Juda and Avon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8949 4271 8981 4282 8966 4250 8915
TIME...MOT...LOC 2302Z 318DEG 22KT 4257 8949 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
287 
WWUS53 KMKX 052310
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
610 PM CDT Tue Jul 5 2022

WIC045-105-052320-
/O.EXP.KMKX.SV.W.0059.000000T0000Z-220705T2315Z/
Green WI-Rock WI-
610 PM CDT Tue Jul 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREEN AND SOUTHWESTERN
ROCK COUNTIES WILL EXPIRE AT 615 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Wisconsin.

LAT...LON 4250 8949 4271 8981 4282 8966 4250 8915
TIME...MOT...LOC 2310Z 318DEG 22KT 4254 8946 

$$

PATTERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:27 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 5, 3:27 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
327 PM CDT Tue Jul 5 2022

.SHORT TERM...
(Issued 327 PM CDT Tue Jul 5 2022)

Tonight through Wednesday night:

Heat indices are reaching their peak across south central and
southwestern Wisconsin with values around 100-105 being observed.
Temperatures will slowly fall this evening with dewpoints
remaining in the 70s across most of the area so it will still feel
sticky.

Starting to see signs of convective initiation along the moisture
and instability axis. This can be seen in the cumulus field
stretching from around Lone Rock southeast into Walworth County.
Along this area and south has the best potential for
thunderstorms. There is plenty of instability with over 4000 J/kg
of CAPE and precipitable water values around 2 inches. There is
enough shear (around 30 knots) for storms to be somewhat organized
and could result in a few severe storms with winds and heavy rain
as the primary concern, but some large hail can't be ruled out.
The other area of storms we are watching are moving through
eastern South Dakota. Expecting them to move a bit more eastward
and move along the instability gradient and follow the corfidi
vectors a bit more. If this does happen this are a of storms would
clip our area, but there is some uncertainty with how strong
they'll be.

The movement of storms could result in training and with an
efficient rainfall producing environment could result in some
locally heavy rainfall and flooding. Make sure to keep up with the
forecast into this evening for the latest information.

Wednesday rain and storms look to move out in the morning
resulting in a dry break for the afternoon. Some uncertainty with
when an area of positive vorticity advection moves in Wednesday
evening. We may stay dry until late Wednesday night if it is
delayed, otherwise showers and storms return.

RAH

&&

.LONG TERM...
(Issued 327 PM CDT Tue Jul 5 2022)

Thursday through Tuesday:

Expect the warm and humid conditions to linger into the end of the
week, with multiple chances for showers and thunderstorms as we
continue to see a number of shortwaves round the upper-level ridge
anchored across the Southeast. With PWATs remaining around 1.5-2
inches across the area through Friday night, heavy rain will remain
a concern with any thunderstorm activity. Of course, this far out
and in this pattern the ensembles and deterministic guidance are
wavering a bit on the timing of any late week thunderstorm activity
and how unstable conditions will be over the area.

For the upcoming weekend, deterministic and ensembles are in good
agreement with the upper-level ridging retrograding across the
southern half of the country, from being anchored over the Southeast
to the Southern Rockies. This will favor the development of
northwest flow and increasing subsidence across the Great Lakes
region as high pressure builds into the region. Towards the end of
the weekend and/or into early next week, the upper-level ridging
that strengthens across the Northern Plains flattens out as a few
stronger shortwaves traverse the upper-level ridge and dig southeast
across the region. This will bring back warmer air into the region
and additional chances for MCS activity.

After we get through early next week, we start to see a blocking
pattern show up across the CONUS as upper-level ridging strengthens
and dominates over the Intermountain West. This will leave the Great
Lakes region under broad northwest flow, with drier, less humid
conditions prevailing.

Anderson

&&

.AVIATION...
(Issued 327 PM CDT Tue Jul 5 2022)

Some pockets of MVFR ceilings in south central Wisconsin otherwise
VFR ceilings between 3-5 kft are present across the area.
Thunderstorms are beginning to pop up south of MSN. Expect more to
develop over the next few hours along and south of a MSN-ENW line.
Still some uncertainty for areas north of that line how much
convection they'll see. A few stronger storms are possible with
winds and heavy rain as the main concern. Some locally heavy
rainfall is possible. Expect reduced visibilities and lower
ceilings in storms.

Watching storms in eastern South Dakota as they could make their
way through here later tonight. Drier conditions then move in for
the day Wednesday before another round of rain and storms moves in
from the west after 00Z Thursday.

RAH

&&

.MARINE...
(Issued 327 PM CDT Tue Jul 5 2022)

Some dense fog in the nearshore waters mainly from Port Washington
and southward. This is expected to linger through the rest of this
afternoon into the early evening. Some pockets of fog are also
possible across the open waters. Multiple chances for showers and
storms tonight into Wednesday morning, and Wednesday night through
Thursday mainly over the southern half of the lake. Winds will
mainly be light and northerly through the week.

RAH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ056-WIZ062-WIZ063-WIZ064-WIZ067-WIZ068-WIZ069-
     WIZ070 until 8 PM Tuesday.

LM...Dense Fog Advisory...LMZ644-LMZ645-LMZ646 until 8 PM Tuesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 5, 5:01 PM CDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
501 PM CDT Tue Jul 5 2022

WIZ046-047-051-052-056>060-062>072-062215-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
501 PM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Heat index values as high as 105 are possible into this evening,
especially along and south of I-94, and west of a line from
Jefferson to Elkhorn. A Heat Advisory is in effect until 8 pm.

There is a chance for thunderstorms late this afternoon into
tonight, some of which may be severe. The best chance for storms
will be south of I-94.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There will be of and on chances for thunderstorms Wednesday
through Thursday and again Sunday night into Monday.

.SPOTTER INFORMATION STATEMENT...

Storm and rainfall reports are requested this evening into the
overnight hours.

LMZ643>646-062215-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
501 PM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Dense Fog Advisory remains in effect through this evening, and
may need to be extended from Port Washington to Winthrop Harbor if
conditions do not improve.

There is a chance for thunderstorms tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There will be a chance for thunderstorms Wednesday through Thursday
and again Sunday night into Monday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-062215-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
501 PM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

There is a chance for thunderstorms tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There will be a chance for thunderstorms Wednesday through
Thursday and again Sunday night into Monday.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 5, 12:17 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1217 PM CDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     DARLINGTON              42.68N 90.12W
07/04/2022                   LAFAYETTE          WI   BROADCAST MEDIA

            DELAYED REPORT. LARGE TREE SNAPPED AND FELL
            ON A VEHICLE.

&&

JA
Special weather statement, Jul 5, 4:53 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
453 PM CDT Tue Jul 5 2022

WIZ062-063-068-052230-
Green WI-Iowa WI-Dane WI-
453 PM CDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of northwestern Green,
southeastern Iowa and southwestern Dane Counties through 530 PM
CDT...

At 452 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blanchardville, or 10 miles south of Mount Horeb, moving southeast at
15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Glarus, Monticello and Blanchardville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Wisconsin.

&&

LAT...LON 4266 8975 4277 8984 4281 8984 4281 8987
      4286 8991 4296 8977 4281 8949
TIME...MOT...LOC 2152Z 316DEG 14KT 4286 8978

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

PATTERSON
Special weather statement, Jul 5, 4:55 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
455 PM CDT Tue Jul 5 2022

WIZ068-069-052230-
Green WI-Rock WI-
455 PM CDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of east central Green
and western Rock Counties through 530 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm near
Evansville, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Janesville, Evansville, Orfordville, Footville, Magnolia, Hanover and
Leyden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Wisconsin.

&&

LAT...LON 4268 8942 4279 8934 4273 8898 4253 8915
TIME...MOT...LOC 2155Z 292DEG 12KT 4272 8931

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

PATTERSON

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:43 PM CDTSpecial Weather StatementMKXWaukesha47 min
Jul 4, 7:48 PM CDTSevere Thunderstorm WarningMKXRock42 min
Jul 4, 7:58 PM CDTSevere Thunderstorm WarningMKXGreen47 min
Jul 4, 8:08 PM CDTSevere Thunderstorm WarningMKXLafayette52 min
Jul 4, 8:27 PM CDTSevere Thunderstorm WarningMKXRock, Walworth63 min
Jul 4, 8:44 PM CDTSevere Thunderstorm WarningMKXGreen, Rock46 min
Jul 4, 8:50 PM CDTSpecial Weather StatementMKXKenosha, Racine55 min
Jul 4, 8:55 PM CDTAreal Flood AdvisoryMKXDane, Green, Iowa, Lafayette, Rock2 hr
Jul 4, 9:01 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha94 min
Jul 4, 9:11 PM CDTSpecial Weather StatementMKXWalworth49 min
Jul 4, 9:11 PM CDTSevere Thunderstorm WarningMKXRock49 min
Jul 4, 9:17 PM CDTSpecial Marine WarningMKX88 min
Jul 4, 9:17 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha43 min
Jul 4, 9:19 PM CDTSevere Thunderstorm WarningMKXGreen56 min
Jul 4, 9:35 PM CDTSevere Thunderstorm WarningMKXGreen25 min
Jul 4, 9:38 PM CDTSevere Thunderstorm WarningMKXLafayette52 min
Jul 4, 10:10 PM CDTSevere Thunderstorm WarningMKXGreen50 min
Jul 4, 10:35 PM CDTAreal Flood AdvisoryMKXGreen50 min
Jul 4, 10:54 PM CDTSpecial Weather StatementMKXKenosha51 min
Jul 5, 11:08 AM CDTMarine Dense Fog AdvisoryMKX8 hr
Jul 5, 4:53 PM CDTSpecial Weather StatementMKXGreen37 min
Jul 5, 4:55 PM CDTSpecial Weather StatementMKXRock35 min
Jul 5, 5:20 PM CDTAreal Flood AdvisoryMKXGreen, Rock3 hr
Jul 5, 5:22 PM CDTSevere Thunderstorm WarningMKXGreen, Rock38 min
Jul 5, 6:05 PM CDTFlash Flood WarningMKXRock5 hr
Jul 5, 6:12 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette32 min
Jul 5, 6:17 PM CDTAreal Flood AdvisoryMKXGreen3 hr
Jul 5, 6:41 PM CDTSpecial Weather StatementMKXJefferson34 min
Jul 5, 6:43 PM CDTFlash Flood WarningMKXGreen6 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.